Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 259, NWS Louisville, KY

July 13, 2017Crawford County, Dubois County, Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jul 13, 2017, 2:50 PM EDT for Crawford County, Dubois County, Perry County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2017, 2:50 PM EDT (18:50 UTC)
Expired
Jul 13, 2017, 3:15 PM EDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, IN, Dubois County, IN, Perry County, IN

The radar

The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1128 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

534 
WUUS53 KLMK 131850
SVRLMK
INC025-037-123-131915-
/O.NEW.KLMK.SV.W.0259.170713T1850Z-170713T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
250 PM EDT THU JUL 13 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dubois County in south central Indiana...
  West central Crawford County in south central Indiana...
  Northern Perry County in south central Indiana...

* Until 315 PM EDT/215 PM CDT/

* At 250 PM EDT/150 PM CDT/, a severe thunderstorm was located 13
  miles southwest of English, moving east at 20 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  English, Birdseye, Sassafras, Oriole, Celina, West Fork, Taswell,
  Eckerty, Mifflin and Saint Croix.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3815 8674 3831 8675 3835 8647 3813 8650
TIME...MOT...LOC 1850Z 270DEG 18KT 3822 8666 

HAIL...<.75IN
WIND...60MPH
 
$$

AMS
2 follow-up statements
988 
WWUS53 KLMK 131905
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
305 PM EDT THU JUL 13 2017

INC037-131915-
/O.CAN.KLMK.SV.W.0259.000000T0000Z-170713T1915Z/
Dubois IN-
305 PM EDT THU JUL 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUBOIS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3815 8667 3833 8658 3835 8647 3813 8650
TIME...MOT...LOC 1905Z 270DEG 18KT 3822 8656 

$$

INC025-123-131915-
/O.CON.KLMK.SV.W.0259.000000T0000Z-170713T1915Z/
Crawford IN-Perry IN-
305 PM EDT THU JUL 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM
EDT/215 PM CDT/ FOR WEST CENTRAL CRAWFORD AND NORTHEASTERN PERRY
COUNTIES...

At 305 PM EDT/205 PM CDT/, a severe thunderstorm was located 9 miles
southwest of English, moving east at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
English, Saint Croix, Oriole, Celina, Apalona, West Fork, Doolittle
Mills, Branchville, Mifflin and Taswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3815 8667 3833 8658 3835 8647 3813 8650
TIME...MOT...LOC 1905Z 270DEG 18KT 3822 8656 

HAIL...<.75IN
WIND...60MPH
 
$$

AMS
312 
WWUS53 KLMK 131914
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
314 PM EDT THU JUL 13 2017

INC025-123-131924-
/O.EXP.KLMK.SV.W.0259.000000T0000Z-170713T1915Z/
Crawford IN-Perry IN-
314 PM EDT THU JUL 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CRAWFORD AND
NORTHEASTERN PERRY COUNTIES WILL EXPIRE AT 315 PM EDT/215 PM CDT/...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3815 8667 3833 8658 3835 8647 3813 8650
TIME...MOT...LOC 1914Z 270DEG 18KT 3822 8651 

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 12:45 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 13, 12:45 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1245 PM EDT Thu Jul 13 2017

...Updated Aviation Discussion...

...Forecast Update...
Issued at 1105 AM EDT Thu Jul 13 2017

Recent mesoanalysis shows CAPE values increasing steadily this
morning with an axis of 2000-3000 J/kg over portions of western
Kentucky into southwest and south central Indiana. Observations show
temperatures in the mid to upper 80s with dewpoints pooling in the
lower to middle 70s.

Regional radar shows a few storms firing up between Evansville and
Bloomington within that axis of higher instability. Wind profiles
across the region are weak, contributing to the slower storm motion
and also less than favorable wind shear environment. This will make
for marginally severe storms but with such strong instability, and
DCAPE values running 1000-1300 J/kg, locally strong wind gusts as
storms collapse are possible. The other threat will be heavy
rainfall, though the local area has seen a relative dry stretch
compared to others north, but near term water issues will need to be
monitored.

Heat indices late this morning are already running in the upper 90s.
As air temperatures peak in the low 90s, 100 to 103 values are
likely west of I-65, especially across southwest Indiana where the
moisture pooling is highest. The current Special Weather Statement
highlighting the heat looks good.

The forecast precipitation chances were modified slightly to the
latest hi-res and near-term data. Highest chances will be confined
to portions of southern Indiana through mid-afternoon then slowly
work south into north central Kentucky mid/late afternoon and early
evening. Maintained slight chances across south-central Kentucky for
continuity and the possibility of a rogue pop-up shower, but much of
the hi-res models keep that area dry.

.Short Term (Now through Friday)...
Issued at 320 AM EDT Thu Jul 13 2017

...Hot and Muggy Today, Some Relief From PM Storms Expected...

...Southern Indiana & North Central Kentucky...

The upper pattern today will feature strong upper ridging centered
off the Carolina Coast, with faster zonal flow over the upper
Midwest, the Great Lakes, and New England. At the surface, a
convectively reinforced frontal boundary will slowly sink southward
toward our region through the day. Much of the day will be
characterized by hot and muggy conditions with temperatures reaching
into the low 90s, coupled with dew points in the low to mid 70s.
These values will allow for heat indices to reach into the upper 90s
and low 100s for periods of time, mainly along and west of I-65. One
limiting factor will be diurnal cumulus development, and potential
for isolated to widely scattered shower and storm development by
afternoon. A Special Weather Statement will be considered to
highlight mid day and afternoon heat and humidity concerns.

As we move deeper into the afternoon, the combination of peak
heating, moisture pooling/convergence along the approaching frontal
boundary/convective outflow, and differential heating from
convective debris should be enough to trigger scattered T-storm
activity mainly across central and southern Indiana and into
northern KY. Given very moist low levels, the atmosphere should
become moderate to strongly unstable despite weak mid level lapse
rates. Best deep layer shear values will be to our north across
central IL/IN/OH, however values may be just marginal enough to
support a few organized multicell clusters capable of a localized
damaging wind threat. The main threats, however, will be heavy
rainfall and cloud to ground lightning.

Speaking of heavy rainfall, a bit concerned about the potential for
some training of storms along a W-E oriented boundary, where PWATs
could be locally maximized around 2 inches given deeper moisture
convergence around the periphery of the upper ridge. Not confident
enough in storm coverage this far south to warrant any additional
action, but will monitor trends and guidance through the day.

Speaking of confidence, will mention that coverage of storms could
be held in check by the lack of triggering. 1.) If the boundary
stays hung up too far north of our area, limiting moisture
pooling/convergence and differential heating from convective debris.
2.) If the 600 mb inversion evident on forecast soundings keeps
convection suppressed. A lot of the hi-res model guidance keeps our
area mostly quiet through the afternoon and evening, so haven't gone
more than isolated to scattered across the CWA.

Central & Southern KY...

Across central KY, expect a nearly dry forecast, however cannot
completely rule out an isolated shower or storm. Overall, a drier
airmass with a lack of triggering should keep convection in check.
The exception will be across our far SE where peak heating and
terrain influence could contribute to some isolated to widely
scattered PM shower and storm activity.

Tonight - Friday...

Evening convection could continue into the overnight hours, so will
keep chances in during this time. Much will depend on what happens
in the afternoon and early evening, but best chances will continue
to be across southern IN and northern KY. Overnight lows will be
mild in the low and mid 70s. As we move into Friday, a shortwave
crosses the Great Lakes, and will help to drag the cold front
through our area, along with slightly stronger deep layer flow.
Given enough time to destabilize on Friday, and the front moving
through expect scattered to numerous showers and storms across
central KY through the midday and afternoon hours. Prospects for a
few stronger storms may be highest during this time, as the slightly
better flow aloft settles over the area, combined with moderate
instability. Overall shear parameters are still marginal at best so
any threats of wind would be localized.

.Long Term (Friday Night through Wednesday)...
Issued at 320 AM EDT Thu Jul 13 2017

Friday Night...

Shortwave trough axis slides through the eastern Great Lakes and
into New England, helping to drag the cold front through our area.
Ahead of the front, will still hang on to scattered shower and storm
chances through Friday night, mainly across southern KY. Overnight
lows should range from the mid 60s north, to around 70 south.

Saturday - Sunday Night...

Dry NW flow aloft and surface high pressure will control the weather
pattern for the remainder of the weekend, bringing dry conditions
with temps a degree or two below normal. Lows Saturday night will
mostly be in the mid 60s.

Will mention that scattered showers and storms could approach our
southern Indiana counties ahead of a cold front by early Sunday
evening into Sunday night. However, differences in model timing are
lowering confidence and will keep pops in the isolated to widely
scattered range.

Monday - Wednesday...

The upper pattern on Monday will feature a strong ridge over the
western 2/3 of the CONUS, with a slow moving trough over the eastern
Great Lakes and New England. The trough and associated weak frontal
boundary could play a factor in our sensible weather early in the
week, however the ridge becomes more established over the area as we
move into mid week. This will lead to better chances for dry and
above normal temperatures. Depending on how well established the
upper ridge becomes, we could be looking at temperatures a few
degrees above normal by the mid to end of next week. However,
overall confidence is low given the uncertainty in medium range
models at this time. Overall, will stick with the theme of gradually
increasing temps through mid week, with low chances for showers and
storms early in the week giving way to a dry forecast by mid week.

&&

.Aviation (18Z TAF Update)...
Issued at 1245 PM EDT Thu Jul 13 2017

Moist and unstable air mass will have a very convective character
this afternoon, as we already see showers/storms developing not far
from BWG and LEX, with a more solid band focused over southern
Indiana. May need to initialize both BWG and LEX with VCTS unless
the convective focus shifts farther south and east before press
time. SDF looks quiet for most of the afternoon with convection
staying to the north, but there will be a window this evening that
merits VCTS at all sites. Will maintain VFR category outside of any
storms, but could see intermittent ceilings between 3K-4K feet with
extensive afternoon Cu, which might even warrant a TEMPO at SDF.

Precip chances increase again toward Thu morning at LEX and SDF as
the weak cold front tries to make a southward push. Will likely
continue the previous theme of using a PROB group to handle this.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........ZT
Short Term.....BJS
Long Term......BJS
Aviation.......RAS
Hazardous weather outlook, Jul 13, 3:54 AM EDT, 10 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
354 AM EDT Thu Jul 13 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-140800-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
354 AM EDT Thu Jul 13 2017 /254 AM CDT Thu Jul 13 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

The combination of high humidity and temperatures in the low 90s will
result in afternoon heat indices in the 98 to 103 degree range this
afternoon, mainly along and west of I-65.

Scattered to numerous showers and thunderstorms are expected mainly
along and north of the I-64 corridor later this afternoon and
evening. The main threats will be locally heavy rainfall, cloud to
ground lightning, and gusty winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered to numerous thunderstorms will remain possible Friday as a
cold front pushes through the area. Some of these storms may be
strong with gusty winds, frequent lightning, and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed to report heavy rainfall or gusty winds later
this afternoon through Friday.

BJS

In the hours before

Special weather statement, Jul 13, 12:53 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Louisville KY
1253 PM EDT THU JUL 13 2017

INZ076-077-083-131730-
Orange-Washington-Dubois-
1253 PM EDT THU JUL 13 2017

...THUNDERSTORMS WITH TORRENTIAL RAINFALL WILL AFFECT
DUBOIS...ORANGE AND NORTHWESTERN WASHINGTON COUNTIES...

At 1252 PM EDT/1152 AM CDT/, radar indicated strong thunderstorms
were located along a line extending from 8 miles north of Salem to 6
miles north of Dale. Movement was east at 20 mph.

Winds in excess of 30 mph are possible with these storms. Torrential
rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Jasper, Paoli, Huntingburg, Orleans, French Lick, Stampers Creek,
Orangeville, Holland, Campbellsburg and West Baden Springs.

LAT...LON 3823 8707 3850 8690 3850 8688 3853 8683
      3853 8668 3869 8668 3869 8631 3876 8628
      3878 8620 3876 8614 3878 8609 3876 8603
      3877 8599 3875 8598 3875 8593 3840 8650
      3840 8668 3829 8668 3827 8671
TIME...MOT...LOC 1652Z 264DEG 19KT 3872 8616 3826 8699

RAS
Special weather statement, Jul 13, 1:17 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Louisville KY
117 PM EDT THU JUL 13 2017

INZ076>078-083-084-131800-
Crawford-Orange-Washington-Dubois-Scott-
117 PM EDT THU JUL 13 2017

...A LINE OF STRONG STORMS ACROSS SOUTHERN INDIANA...

At 116 PM EDT/1216 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 8 miles west of Salem to 11 miles
west of English. Movement was east at 35 mph.

Wind gusts 40 to 50 mph and torrential rainfall are likely with
these storms.

Locations impacted include...
Scottsburg, Salem, Paoli, English, Austin, Stampers Creek,
Campbellsburg, Birdseye, Hardinsburg and Little York.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3876 8603 3877 8602 3876 8601 3876 8599
      3875 8598 3876 8596 3875 8595 3876 8594
      3875 8592 3875 8590 3873 8588 3873 8585
      3876 8583 3872 8574 3826 8658 3826 8668
      3831 8683 3878 8608
TIME...MOT...LOC 1716Z 270DEG 32KT 3861 8627 3838 8666

ZT
Special weather statement, Jul 13, 1:31 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
131 PM EDT THU JUL 13 2017

INZ077>079-084-090>092-KYZ032-131800-
Crawford-Washington-Jefferson-Floyd-Clark-Scott-Harrison-Trimble-
131 PM EDT THU JUL 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
HARRISON...JEFFERSON...NORTHWESTERN CLARK...NORTHEASTERN CRAWFORD...
NORTHWESTERN FLOYD...SCOTT...SOUTHERN WASHINGTON AND NORTHWESTERN
TRIMBLE COUNTIES...

At 130 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Madison to 9 miles northeast of
English. Movement was east at 45 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Madison, Scottsburg, New Providence Town, Vienna, Lexington, Hanover,
Galena, Blue River, New Pekin and Saluda.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3870 8520 3874 8527 3874 8533 3867 8527
      3836 8595 3836 8647 3840 8640 3839 8631
      3844 8631 3872 8575 3878 8582 3881 8579
      3883 8573 3882 8570 3882 8561 3885 8561
      3885 8557 3888 8557 3891 8553 3891 8520
TIME...MOT...LOC 1730Z 268DEG 39KT 3877 8543 3840 8631

AMS
Special weather statement, Jul 13, 1:47 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
147 PM EDT THU JUL 13 2017

INZ083-084-089>091-131815-
Crawford-Floyd-Perry-Dubois-Harrison-
147 PM EDT THU JUL 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HARRISON...SOUTHEASTERN DUBOIS...CENTRAL CRAWFORD...NORTHERN PERRY
AND WEST CENTRAL FLOYD COUNTIES...

At 147 PM EDT/1247 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 9 miles northeast of Carefree
Town to 11 miles northeast of Holiday World. Movement was east at 25
mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
English, Carefree Town, Ferdinand, Galena, Marengo, Milltown,
Leavenworth, Byrneville, Beechwood and West Fork.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3829 8679 3826 8662 3837 8640 3836 8594
      3820 8635 3820 8637 3818 8638 3813 8651
      3816 8680 3818 8680 3818 8679 3821 8679
      3820 8688
TIME...MOT...LOC 1747Z 275DEG 22KT 3834 8624 3820 8673

AMS
Special weather statement, Jul 13, 2:02 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Louisville KY
102 PM CDT THU JUL 13 2017

INZ083-131830-
Dubois-
102 PM CDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DUBOIS COUNTY...

At 102 PM CDT, a strong thunderstorm was located near Dale, moving
east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Huntingburg, Ferdinand, Holland, Saint Henry, Johnsburg and
Huntingburg Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3830 8679 3820 8684 3820 8707 3828 8707
TIME...MOT...LOC 1802Z 255DEG 21KT 3821 8704

AMS
Special weather statement, Jul 13, 2:31 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
231 PM EDT THU JUL 13 2017

INZ083-084-089-131900-
Crawford-Perry-Dubois-
231 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DUBOIS...
NORTHWESTERN CRAWFORD AND NORTHERN PERRY COUNTIES...

At 231 PM EDT/131 PM CDT/, a strong thunderstorm was located 10 miles
northeast of Holiday World, moving east at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
English, Ferdinand, Birdseye, Riceville, Sassafras, Bristow, Oriole,
Celina, West Fork and Taswell.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3836 8646 3813 8650 3813 8680 3814 8681
      3816 8680 3818 8680 3818 8679 3821 8679
      3820 8690 3829 8691
TIME...MOT...LOC 1831Z 263DEG 32KT 3823 8681

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:53 PM EDTSpecial Weather StatementLMKDubois, Orange37 min
Jul 13, 1:17 PM EDTSpecial Weather StatementLMKWashington43 min
Jul 13, 1:31 PM EDTSpecial Weather StatementLMKClark, Jefferson, Scott29 min
Jul 13, 1:47 PM EDTSpecial Weather StatementLMKCrawford28 min
Jul 13, 2:02 PM EDTSpecial Weather StatementLMKDubois28 min
Jul 13, 2:31 PM EDTSpecial Weather StatementLMKPerry29 min
Jul 13, 3:14 PM EDTSpecial Weather StatementLMKCrawford46 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.